General moment and probability inequalities for the maximum partial sum

  • M. Longnecker
  • R. J. Serfling
Article

Keywords

Probability Inequality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. Billingsley,Convergence of Probability Measures. Wiley (New York, 1968).Google Scholar
  2. [2]
    D. C. Farden, Stochastic Approximation with Correlated Data. ONR Technical Report No. 11, Department of Electrical Engineering, Colorado State University, (Fort Collins, Colorado, 1975).Google Scholar
  3. [3]
    M. Klass, On stopping rules and the expected supremum ofS n/a n and |S n|/a n,Ann. Prob. 2 (1974), 889–905.Google Scholar
  4. [4]
    M. Longnecker andR. J. Serfling, On Almost Sure Convergence of Infinite Series. FSU Statistics Report M346 (ONR Technical Report No. 97), Florida State University (Tallahassee, Florida, 1975).Google Scholar
  5. [5]
    M. Longnecker andR. J. Serfling, A Note on Application of a Lemma of Billingsley FSU Statistics Report M371 (ONR Technical Report No. 103), Florida State University (Tallahassee, Florida, 1976).Google Scholar
  6. [6]
    P. Révész,The Laws of Large Numbers. Academic Press (New York, 1968).Google Scholar
  7. [7]
    R. J. Serfling, Moment inequalities for the maximum cumulative sum,Ann. Math. Statist.,41 (1970), 1227–1234.Google Scholar
  8. [8]
    R. J. Serfling, Convergence properties ofS n under moment restrictions,Ann. Math. Statist.,41 (1970), 1235–1248.Google Scholar

Copyright information

© Akadémiai Kiadó 1977

Authors and Affiliations

  • M. Longnecker
    • 1
  • R. J. Serfling
    • 1
  1. 1.Department of StatisticsThe Florida State UniversityTallahasseeUSA

Personalised recommendations